Alert archive / Ohio / Areal Flood Warnings in 2013

Areal Flood Warning 21, NWS Wilmington, OH

December 22, 201310 counties in Ohio; Fayette County, Union County, Wayne County, Indiana

NWS Wilmington, OH issued this areal flood warning at Dec 22, 2013, 1:30 AM EST for 10 counties in Ohio; Fayette County, Union County, Wayne County, Indiana. It was in force for 11 hr. 35 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 22, 2013, 1:30 AM EST (06:30 UTC)
Expired
Dec 22, 2013, 12:15 PM EST
In force
11 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Champaign County, OH, Clark County, OH, Darke County, OH, Logan County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 106 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 22, 1:56 AM ESTFLASH FLOODEaton, OHMULTIPLE ROAD CLOSURES COUNTYWIDE - MOSTLY SECONDARY ROADS. CORRECTED DATE.
Dec 22, 1:57 AM ESTFLASH FLOODTroy, OHLOTS OF ROADS CLOSED ACROSS THE COUNTY. CORRECTED DATE.
Dec 22, 6:48 AM ESTHEAVY RAIN 3.132 Nw Bradford, OH48 HOUR TOTAL OF 4.94 INCHES
Dec 22, 7:00 AM ESTHEAVY RAIN 2.182 Nnw Huber Heights, OH24 HOUR TOTAL
Dec 22, 7:00 AM ESTHEAVY RAIN 2.531 Nnw Fort Loramie, OH
Dec 22, 7:00 AM ESTHEAVY RAIN 2.821 Nne Houston, OH
Dec 22, 7:00 AM ESTHEAVY RAIN 3.061 Sse Piqua, OH24 HOUR TOTAL
Dec 22, 7:00 AM ESTHEAVY RAIN 3.241 N Eaton, OH24 HOUR TOTAL
Dec 22, 7:00 AM ESTHEAVY RAIN 3.565 Nnw Richmond, IN
Dec 22, 7:00 AM ESTHEAVY RAIN 3.96Centerville, IN24 HOUR TOTAL
Dec 22, 7:21 AM ESTHEAVY RAIN 4.7Centerville, IN48 HOUR STORM TOTAL SINCE FRIDAY
Dec 22, 7:32 AM ESTHEAVY RAIN 4.15Eaton, OHSTORM TOTAL
Dec 22, 8:00 AM ESTHEAVY RAIN 2.683 Nnw Anna, OH
Dec 22, 8:00 AM ESTHEAVY RAIN 2.751 Sse New Lebanon, OH24 HOUR TOTAL
Dec 22, 8:00 AM ESTHEAVY RAIN 31 Ene Pitsburg, OH24 HOUR TOTAL
Dec 22, 8:15 AM ESTHEAVY RAIN 2.451 Nne Russia, OH24 HOUR TOTAL
Dec 22, 8:15 AM ESTHEAVY RAIN 2.687 Nnw Downtown Dayton, OH
Dec 22, 8:18 AM ESTHEAVY RAIN 3.682 Ne Alpine, INSTORM TOTAL
Dec 22, 8:40 AM ESTFLOODTroy, OH10-12 HOME EVACUATIONS REQUIRED NEAR GREAT MIAMI RIVER. 2 WATER RESCUES FROM PEOPLE DRIVING INTO FLOODWATERS.
Dec 22, 10:00 AM ESTHEAVY RAIN 4.7Covington, OHSTORM TOTAL PRECIPITATION.
Dec 22, 10:31 AM ESTHEAVY RAIN 3.6Uniopolis, OH
Dec 22, 10:31 AM ESTHEAVY RAIN 3.9New Bremen, OH
Dec 22, 10:31 AM ESTHEAVY RAIN 4.15St. Marys, OH
Dec 22, 10:31 AM ESTHEAVY RAIN 4.25Wapakoneta, OH
Dec 22, 10:58 AM ESTFLOODCovington, OHWATER UP TO THREE FEET DEEP COVERING ROADS AROUND COVINGTON WITH CARS SUBMERGED
Dec 22, 11:24 AM ESTFLOODConnersville, INHIGHWAY 440 AND STATE ROUTE 121 WERE REPORTED TO HAVE HIGH WATER ACROSS THEM AND CLOSED DUE TO EARLIER HEAVY RAIN.
Dec 22, 11:24 AM ESTFLOODLiberty, INSEVERAL ROADS REMAIN CLOSED IN LOW LYING AREAS DUE TO HIGH WATER CAUSED BY EARLIER HEAVY RAINFALL.
Dec 22, 11:30 AM ESTFLOOD3 W Union, OHTHERE WERE REPORTS OF A FEW ROADWAYS STILL CLOSED IN NORTHWESTERN MONTGOMERY COUNTY DUE TO HIGH WATER CASUED BY EARLIER HEAVY RAIN.
Dec 22, 11:30 AM ESTFLOODCovington, OHSEVERAL ROADS CLOSED DUE TO HIGH WATER INCLUDING SR-48 AND COVINGTON-BRADFORD RD.
Dec 22, 11:42 AM ESTFLOOD1 W Greenville, OHSTATE ROUTE 502 WEST OF GREENVILLE IS CLOSED IN BOTH DIRECTIONS DUE TO HIGH WATER.
Dec 22, 11:43 AM ESTFLOOD1 E Tipp City, OHSTATE ROUTE 571 IS CLOSED IN BOTH DIRECTIONS DUE TO HIGH WATER.
Dec 22, 11:44 AM ESTFLOOD1 Se Troy, OHSTATE ROUTE 202 IS CLOSED IN BOTH DIRECTIONS DUE TO HIGH WATER.
Dec 22, 11:49 AM ESTFLOODCelina, OHSEVERAL ROADS ACROSS THE COUNTY ARE CLOSED DUE TO HIGH WATER.
Dec 22, 11:49 AM ESTFLOODSt. Marys, OHMANY LOWLAND AREAS ALONG THE ST. MARYS RIVER ARE UNDER WATER INCLUDING SOME PARKS AND STRUCTURES. VIA SOCIAL MEDIA.
Dec 22, 12:06 PM ESTHEAVY RAIN 5.12Castine, OHSTORM TOTAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

608 
WGUS41 KILN 220630
FLWILN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
130 AM EST SUN DEC 22 2013

INC041-161-177-OHC011-021-023-037-091-107-109-113-135-149-221715-
/O.NEW.KILN.FA.W.0021.131222T0630Z-131222T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION IN-FAYETTE IN-WAYNE IN-AUGLAIZE OH-CHAMPAIGN OH-CLARK OH-
DARKE OH-LOGAN OH-MERCER OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
SHELBY OH-
130 AM EST SUN DEC 22 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLOOD WARNING FOR...
  FAYETTE COUNTY IN EAST CENTRAL INDIANA...
  UNION COUNTY IN EAST CENTRAL INDIANA...
  WAYNE COUNTY IN EAST CENTRAL INDIANA...
  AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
  EXTREME NORTHWESTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
  EXTREME NORTHWESTERN CLARK COUNTY IN WEST CENTRAL OHIO...
  DARKE COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
  MERCER COUNTY IN WEST CENTRAL OHIO...
  MIAMI COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  PREBLE COUNTY IN WEST CENTRAL OHIO...
  SHELBY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 1215 PM EST.

* HEAVY RAIN OF 2.5 INCHES TO OVER 5 INCHES HAS FALLEN ACROSS THE
  WARNED AREA IN THE PAST 24 HOURS. THIS RAINFALL ON VERY SATURATED
  GROUND HAS LED TO WIDESPREAD FLOODING. LOCAL LAW ENFORCEMENT
  REPORTED THAT MANY ROADS ACROSS THIS AREA REMAIN CLOSED DUE TO 
  HIGH WATER. ADDITIONAL RAINFALL WILL BE LESS THAN ONE QUARTER OF AN
  INCH BUT THE HIGH WATER WILL BE VERY SLOW TO RECEDE. 

* SOME LOCATIONS THAT ARE IN THE WARNING INCLUDE...CELINA...  
CONNERSVILLE...EATON...GREENVILLE...HUBER HEIGHTS...LIBERTY...  
PIQUA...RICHMOND...SIDNEY...ST. MARYS...TROY AND WAPAKONETA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND. STAY AWAY FROM FLOOD WATERS AND AVOID FLOOD
PRONE AREAS.

TO REPORT FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT
YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4069 8445 4065 8396 3989 8403 3960 8444
      3958 8480 3952 8482 3953 8530 3977 8530
      3982 8521 3999 8519 3999 8482 4073 8479
      4073 8445

$$

AR

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this areal flood warning went out at Dec 22, 1:14 AM EST, 16 minutes earlier.

Area forecast discussion, Dec 22, 1:14 AM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
114 AM EST SUN DEC 22 2013

.SYNOPSIS...
A NEARLY STATIONARY FRONTAL BOUNDARY WILL CONTINUE TO BE THE FOCUS
FOR HEAVY RAINFALL THROUGH TONIGHT. LOW PRESSURE APPROACHING THE
REGION WILL PUSH THE FRONT ACROSS OUR AREA AS A COLD FRONT
TONIGHT...BRINGING WITH IT A CHANCE FOR SEVERE WEATHER. COOLER
CONDITIONS ARE EXPECTED BEHIND THE FRONT TO START THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
QLCS MOVING EASTWARD THROUGH THE ILN CWA LATE THIS EVENING. LITTLE
CHANGE TO PREVIOUS FORECAST.

.PREVIOUS DISCUSSION...

A SURFACE LOW DEVELOPING ALONG THE FRONTAL BOUNDARY WILL LIFT
NORTHEASTWARD FROM TX/AR AND ARRIVE IN THE OHIO VALLEY TONIGHT.
AHEAD OF THE IS LOW...WARM/MOIST AIR WILL CONTINUE TO BE DRAWN
NORTH INTO THE OHIO VALLEY WITH DEWPOINTS REACHING THE LOWER 60S
SOUTH OF THE FRONTAL BOUNDARY AND PWATS NEARING OR BREAKING RECORD
VALUES FOR DECEMBER. THIS MOISTURE SURGE AHEAD OF THE LOW WILL
ALLOW FOR HIGH RAIN RATES WITH ANY PRECIPITATION OCCURRING THIS
EVENING AND TONIGHT AS THE LOW TRACKS ACROSS THE REGION.

OUT AHEAD OF THIS LOW...A QLCS/SQUALL LINE TYPE OF FEATURE THAT IS
DEVELOPING ACROSS THE LOWER MISSISSIPPI VALLEY WILL TRACK
NORTHEASTWARD...AFFECTING MOST LOCATIONS IN THE WARM
SECTOR...WHICH WILL INCLUDE THE SOUTHERN TWO THIRDS OF THE ILN
CWA. WIND SHEAR WILL BE SUPPORTIVE OF DAMAGING WIND GUSTS AND
ISOLATED TORNADOES LATE THIS EVENING AS THIS LINE APPROACHES FROM
THE SOUTHWEST...WITH THE TIMING OF THE HIGHEST THREAT FOR SEVERE
IN THE ILN CWA BEING BETWEEN 10 PM AND 3 AM. HEAVY RAINFALL AND
FLOODING WILL BE A THREAT THROUGHOUT THE NIGHT AS A LARGE SWATH OF
MODERATE TO HEAVY RAIN WILL ACCOMPANY THE QLCS AND AREAS NORTH OF
THE QLCS. THIS WILL LIKELY WORSEN EXISTING FLOOD ISSUES AND CREATE
NEW FLOODING ISSUES ACROSS THE AREA.

IN ADDITION TO THE POTENTIAL FOR SIGNIFICANT FLOODING TONIGHT AND
THE WINDOW OF OPPORTUNITY FOR SEVERE WEATHER LATE THIS
EVENING...SUSTAINED SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 MPH
WITH GUSTS UP TO 35 MPH AHEAD OF THE MAIN LINE OF CONVECTION
TONIGHT.

BY THE END OF THE OVERNIGHT PERIOD...RAIN IS EXPECTED TO TAPER OFF
IN THE WESTERN ZONES...WITH THE MAIN BAND OF PRECIPITATION
ASSOCIATED WITH THE COLD FRONT BEGINNING TO EXIT OUR EASTERN
ZONES.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/...
THE LOW WILL CONTINUE TO TRACK NORTHEASTWARD AND AWAY FROM THE ILN
CWA ON SUNDAY. COLD ADVECTION WILL DEVELOP AND BRING IN COOLER AIR
THROUGHOUT THE REMAINDER OF THE SHORT TERM PERIOD.

SHOWERS WILL BE POSSIBLE SUNDAY EVENING THROUGH MONDAY ACROSS THE
AREA AS AN UPPER TROUGH DIGS SOUTHEASTWARD TOWARD THE GREAT LAKES
WITH A WEAK TROUGH HELPING TO PRODUCE MAINLY RAIN ACROSS THE
SOUTHEASTERN ZONES AND SNOW SHOWERS ACROSS THE NORTHWESTERN ZONES.
EVENTUALLY...ANY LINGERING SHOWERS WILL BE ALL SNOW AS SUFFICIENT
COLD AIR MOVES INTO THE REGION. AT THIS TIME...LITTLE TO NO SNOW
ACCUMULATION IS EXPECTED FROM SNOW SHOWERS THAT MAY OCCUR DURING
THIS TIME PERIOD.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
GIVEN SHORT TERM CONCERNS...NOT MUCH TIME SPENT ON THIS TIMEFRAME.
THIS PERIOD CHARACTERIZED BY LONGWAVE RIDGING NEAR/OFF THE WEST
COAST OF THE UNITED STATES WHICH SUPPORTS TROUGHING IN THE NORTHEAST
CONUS. THIS IS A BELOW-NORMAL TEMPERATURE REGIME FOR THE OHIO
VALLEY...AND HAVE DERIVED MAX/MIN TEMPS FIRST FROM AN ECMWF/ENSEMBLE
MOS AND ADJUSTED FROM THERE TO MEET DETERMINISTIC THOUGHTS ON
ADVECTION. REALLY NO SIGNIFICANT WEATHER SYSTEMS IN THIS
REGIME...THE ONLY APPRECIABLE CHANCE AT PRECIPITATION COMES WITH A
WEAK SYSTEM ON TUESDAY AND THURSDAY...BUT THESE ARE MINOR THREATS AT
BEST AS BEING DEPICTED IN THE 21.12Z ECMWF/GFS MODELS AT THIS TIME.
SUPPOSE THERE IS A POTENTIAL FOR A LAKE-INDUCED SNOW SHOWER THREAT
IN THE COLD ADVECTION BEHIND EITHER SYSTEM...BUT THOSE MESOSCALE
PROCESS ARE NOT WELL DEFINED AT THIS TIME RANGE THIS FAR FROM THE
LAKES.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
LOW PRESSURE SYSTEMS ALONG A FRONT LOCATED OVER OHIO AND INDIANA
EARLY THIS MORNING WILL MOVE NE THROUGH THE DAY ON SUNDAY.
CONVECTIVE LINE OF SHOWERS/THUNDERSTORMS HAD MOVED EAST OF ALL TAF
SITES BY SHORTLY AFTER MIDNIGHT AND SHOULD MOVE OUT OF FORECAST
AREA IN THE NEXT HOUR OR SO. A LARGE AREA OF RAIN/HEAVY RAIN
ASSOCIATED WITH THE FRONTAL SYSTEM AND LOW PRESSURE AREAS EXTENDED
ACROSS THE FORECAST AREA BACK INTO SOUTHERN INDIANA AND WESTERN KY
AT 22/05Z. CIGS AND VSBYS TO BECOME MVFR TO OCNLY IFR IN LARGE
AREA OF RAIN/HEAVY RAIN THROUGH 09Z-13Z. VSBYS TO IMPROVE AS SHOWERS
COME TO AN END FROM WEST TO EAST DURING THE DAY. CIGS EXPECTED TO
REMAIN MVFR AFTER 13Z EXTENDING THROUGH THE REMAINDER OF THE TAF
PERIOD. WINDS WILL BE SW AND BECOME GUSTY AFTER 09Z. SLIGHT CHANCE
SHOWERS AGAIN LATER THIS AFTERNOON OR EVENING IN FLOW BEHIND THE
DEPARTING LOW PRESSURE SYSTEM ESPECIALLY IN THE NORTH.
HOWEVER...IF THEY DO OCCUR COVERAGE SHOULD BE LOW SO OPTED TO
LEAVE THEM OUT OF TAFS AT THIS TIME.

OUTLOOK...MVFR CEILINGS EXPECTED TO LINGER SUNDAY NIGHT INTO
MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR KYZ089>100.
IN...FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...BINAU
AVIATION...PARKER
Hazardous weather outlook, Dec 21, 4:12 PM EST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
412 PM EST SAT DEC 21 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-222115-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
411 PM EST SAT DEC 21 2013

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A POSSIBILITY OF SEVERE THUNDERSTORMS TONIGHT AS A COLD
FRONT SWINGS ACROSS THE REGION. DAMAGING WINDS GUSTS ARE THE MAIN
CONCERN AT THIS TIME...THOUGH A BRIEF TORNADO CANNOT BE RULED OUT
ESPECIALLY ALONG AND EAST OF INTERSTATE 71. THUNDERSTORMS WOULD
CONTAIN HEAVY RAIN RATES...AND COULD BRING A FLASH FLOOD THREAT.

IN ADDITION...GUSTY WINDS ARE EXPECTED TONIGHT OUT OF THE
SOUTH...WITH SUSTAINED WINDS FROM 20 TO 25 MPH...AND GUSTS TO 35
MPH. IN THE WAKE OF THE COLD FRONT ON SUNDAY...WESTERLY WIND GUSTS
TO 40 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING.

In the hours before

Local storm report, Dec 22, 1:07 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
107 AM EST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     BROWNSVILLE             39.66N 85.00W
12/21/2013                   UNION              IN   LAW ENFORCEMENT

            2 TREES DOWN

&&

KURZ
Local storm report, Dec 22, 1:10 AM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
110 AM EST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLOOD            LIBERTY                 39.63N 84.93W
12/22/2013                   UNION              IN   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED COUNTY WIDE DUE TO FLOODING.

&&

KURZ
Local storm report, Dec 22, 1:14 AM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
114 AM EST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 AM     TSTM WND DMG     ROSEMOUNT               38.79N 82.97W
12/22/2013                   SCIOTO             OH   COCORAHS

            6 INCH DIAMETER BRANCH DOWN

&&

KURZ
Local storm report, Dec 22, 1:16 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
116 AM EST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       3 NNW DOWNTOWN DAYTON   39.81N 84.22W
12/22/2013  M4.20 INCH       MONTGOMERY         OH   TRAINED SPOTTER

            STORM TOTAL RAINFALL

&&

KURZ
Local storm report, Dec 22, 1:18 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
118 AM EST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TSTM WND DMG     JACKSON CENTER          40.44N 84.04W
12/21/2013                   SHELBY             OH   PUBLIC

            SEVERAL TREES DOWN

&&

KURZ
Local storm report, Dec 22, 1:25 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
125 AM EST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 AM     FLASH FLOOD      5 W BATAVIA             39.09N 84.27W
12/22/2013                   CLERMONT           OH   PUBLIC

            WATER UP TO 4 FEET DEEP RUSHING ACROSS WUEBOLD LN AND
            YARDS IN EAST GATE AREA.

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 7:32 PM ESTFlash Flood WarningILNAuglaize, Darke, Mercer, Miami, Montgomery, Preble and 1 more6 hr
Dec 21, 9:32 PM ESTSevere Thunderstorm WarningILNButler, Hamilton, Preble43 min
Dec 21, 9:34 PM ESTSevere Thunderstorm WarningILNDarke, Logan, Mercer, Miami, Montgomery, Preble and 1 more41 min
Dec 21, 9:55 PM ESTSevere Thunderstorm WarningILNClermont, Hamilton50 min
Dec 21, 9:58 PM ESTFlash Flood WarningILNButler, Clermont, Hamilton, Warren6 hr
Dec 21, 9:58 PM ESTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby32 min
Dec 21, 10:10 PM ESTSevere Thunderstorm WarningILNChampaign, Clark, Logan, Miami, Shelby50 min
Dec 21, 10:14 PM ESTSevere Thunderstorm WarningILNButler, Clark, Clermont, Clinton, Greene, Hamilton and 4 more46 min
Dec 21, 10:32 PM ESTSevere Thunderstorm WarningILNDelaware, Hardin, Logan, Union28 min
Dec 21, 10:46 PM ESTSevere Thunderstorm WarningILNClermont44 min
Dec 21, 10:48 PM ESTFlash Flood WarningILNAuglaize, Champaign, Clark, Delaware, Fayette, Greene and 5 more5 hr
Dec 21, 11:01 PM ESTSpecial Weather StatementILNClermont, Clinton, Fayette, Highland44 min
Dec 21, 11:11 PM ESTRiver Flood WarningILNAdams20 hr
Dec 21, 11:18 PM ESTFlash Flood WarningILNAdams, Brown, Clermont, Clinton, Fayette, Highland5 hr
Dec 21, 11:28 PM ESTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Highland47 min
Dec 21, 11:45 PM ESTSpecial Weather StatementILNDelaware, Franklin, Pickaway, Ross30 min
Dec 21, 11:48 PM ESTFlash Flood WarningILNDelaware, Fairfield, Fayette, Franklin, Hocking, Licking and 4 more4 hr
Dec 22, 12:03 AM ESTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Ross, Scioto57 min
Dec 22, 12:14 AM ESTSevere Thunderstorm WarningILNFairfield, Fayette, Highland, Hocking, Pickaway, Ross46 min
Dec 22, 12:15 AM ESTSpecial Weather StatementILNLicking45 min
Dec 22, 12:18 AM ESTAreal Flood WarningILNFairfield, Licking42 hr
Dec 22, 12:24 AM ESTFlash Flood WarningILNAdams, Fayette, Hocking, Pike, Ross, Scioto4 hr
Dec 22, 12:31 AM ESTTornado WarningILNAdams, Pike, Scioto29 min
Dec 22, 12:59 AM ESTSpecial Weather StatementILNHocking31 min
Dec 22, 2:35 AM ESTAreal Flood WarningILNButler, Clermont, Hamilton, Warren4 hr
Dec 22, 3:12 AM ESTAreal Flood WarningILNAuglaize, Champaign, Clark, Delaware, Fayette, Greene and 5 more4 hr
Dec 22, 3:29 AM ESTAreal Flood WarningILNDelaware, Fairfield, Fayette, Franklin, Hocking, Licking and 4 more4 hr
Dec 22, 9:00 AM ESTAreal Flood WarningILNGreene, Warren12 hr
Dec 22, 11:39 AM ESTAreal Flood WarningILNAuglaize, Champaign, Clark, Darke, Delaware, Hardin and 7 more34 hr
Dec 22, 2:15 PM ESTRiver Flood WarningILNPike, Scioto4 days
Dec 21, 9:04 PM ESTSpecial Weather StatementILNDearborn, Franklin, Ohio, Ripley, Switzerland41 min
Dec 21, 9:20 PM ESTFlash Flood WarningILNDearborn, Franklin, Ohio, Ripley, Switzerland6 hr
Dec 21, 9:41 PM ESTSpecial Weather StatementILNOhio, Switzerland49 min
Dec 22, 2:52 AM ESTAreal Flood WarningILNSwitzerland4 hr
Dec 22, 6:28 AM ESTRiver Flood WarningILNUnion, Wayne8 hr

Nearby

Areal Flood Warnings in Ohio, 2013Areal Flood Warnings in Indiana, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.